Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Howdy Folks, I'm hoping someone will have some suggestions to help a guy out, I posted what my regimen was before, however I'm starting to get a little frustrated with something..

I have a couple active pimples on my face.. BUT.. everytime I seem to be using Benzoyl Peroxide, it seems to dry out my face, and cause small reddish bumps, mostly on the side of my face below the temple, and on the checks, For the longest time I thought this was hyper-pigmentation, but after several months of them still not healing, and they are slightly raised.. I'm beginning to think it's a rash from the Benzoyl Peroxide .. because it seems in the morning, my face looks fairly good before I put anything on it! I've used BP for the last 2 + years and have never had this problem before, it's so frustrating.. because I know if I stop the BP treatment the whiteheads will most likely start coming back, so it's almost like a double-edge sword. I've just about finished my current cycle of B5 Supplement as well, almost a 5 month treatment, once it's finished, I'm going to stop applying anything on my face for at least a month, to see how this will affect my skin.

I just don't understand how a person can apply BP for the long-term, it seems to cause alot of dmg to the outer layer of the skin over time. When I first starting taking it for the first year it was awesome, but now it's not the case anymore.

Any comments or suggestions are welcome, thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×